# SDR UPS04442172

- Difficulty date: March 26, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO FX 880 FRAME CRACKED BETWEEN STR 37-38R.  FWD CARGO COMPT BS 880 RT BETWEEN S37R AND S38R FRAME REPAIR CARRIED OUT AS PER HX RS R-53-22-35139, UPS ENGINEERING FILE NR 747-53-20177.
